標題: On a General Optimization Principle for Discrete Systems
作者: 曾逢益
鄭鈞
Fung-I Tseng
David K. Cheng
公開日期: 四月-1966
出版社: 交大學刊編輯委員會
摘要: A general theorem about a function of a matrix vector is presented and proved. It is shown that this theorem forms the basis of a general optimization principle for certain performance index in a discrete system. With this principle, it is possible to determine both the optimum(maximum or minimum) value of the performance index and the parameters of the syatem in order to achieve the optimum condition. An example is given which illustrates the optimization procedure as well as demonstrates the versatility of the principle.
URI: http://hdl.handle.net/11536/137426
期刊: 交大學刊
science bulletin national chiao-tung university
Volume: 1
Issue: 2
起始頁: 1
結束頁: 11
顯示於類別:交大學刊


文件中的檔案:

  1. HT001295-01.pdf